# SDR DALA1032725532

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING “M” CHECK FOUND SEAT TRACK SUPPORT BET STA 365 & 377 RBL 24 HAS CORROSION. REMOVED CORROSION IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101, FABRICATED NEW SEAT TRACK SUPPORT IAW TRAVELLER T10/859329 P/N DA-141N5131-4-20.TREATED AND PRIMEDPER SRM 51-20-01 AND PAINTED PER AMM 51-21-00.REMOVED AND REINSTALLED BOX BEAM PER SRM 51-40-02.
